# SDR 9627692768

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21741
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, A LOUD CRACKING NOISE WAS HEARD BY THE FLIGHT ATTENDANT IN THE AFT CABIN BETWEEN THE RIGHT AND LEFT LAVATORIES, AFT GALLEY FLOOR BECAME WARM IN SPOTS.  AIRCRAFT DIVERTED TO MSP AND LANDED WITHOUT INCIDENT.  PRESSURIZED AIRCRAFT WITH ALL BLEED SOURCES, NO TROUBLE FOUND.  INSPECTED INLET/EXHAUST, ALL THREE ENGINES, NO TROUBLE FOUND.  INSPECTED CEILING BETWEEN REAR LAVATORIES, FOUND LIGHT ASSEMBLY LOOSE.  SECURED AND CHECKED CARGO HEAT DUCTING SYSTEM.
